# SDR AALA2020042079004

- Difficulty date: April 17, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A321-231
- Aircraft serial: 4107
- Aircraft time: 34,406 hours, 13,475 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - L4 DOOR, PRESSURE WARNING  YELLOW, DOES NOT AGREE WITH AIRCRAFT STATUS. SERVICED L4 DOOR ASSIST BOTTLE, PER AMM 52-22-00-614-002-A, ALL INDICATIONS NORMAL AT THIS TIME.
